# SDR 2A6D2015082525391

- Difficulty date: August 25, 2015
- Submitted: August 25, 2015
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N105AM
- Make and model: Bell 407
- Aircraft serial: 54024
- Aircraft time: 1,437 hours, 5,053 cycles
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Duplex Bearing
- Part number: 40734003201
- Part serial: ZS1127
- Condition: Damaged
- Location: Main Trans
- Part time: 1,437 hours, 5,053 cycles
- Component: Main Trans, Bell
- Component part number: 407040006123
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN TRANSMISSION PN 407-040-006-123, SN A-1061, TT 1436.9 MAKING METAL WAS PULLED FROM THE ACFT & DISASSEMBLED.  INSPECTED & FOUND THE DUPLEX BEARING PN 407-340-032-010, SN ZS1127 INSTALLED.  HAS TWO BALL BEARINGS STARTED PITTING & FAILING.
